Characterization of traces of smooth functions on Ahlfors regular sets

Lizaveta Ihnatsyeva, Antti V. Vähäkangas*

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

10 Citations (Scopus)

Abstract

We extend the results of P. Shvartsman on characterizing the traces of Besov and Triebel-Lizorkin spaces on Ahlfors n-regular sets to the case of d-regular sets, n-. 1. <. d<. n. The characterizations of trace spaces are given in terms of local polynomial approximations.

Original languageEnglish
Pages (from-to)1870-1915
Number of pages46
JournalJournal of Functional Analysis
Volume265
Issue number9
DOIs
Publication statusPublished - 1 Nov 2013
MoE publication typeA1 Journal article-refereed

Keywords

  • Ahlfors d-regular set
  • Besov space
  • Local polynomial approximation
  • Trace theorem
  • Triebel-Lizorkin space

Fingerprint Dive into the research topics of 'Characterization of traces of smooth functions on Ahlfors regular sets'. Together they form a unique fingerprint.

Cite this